# SDR DALA13070733160

- Difficulty date: December 19, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 29,388 hours, 15,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 20-22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR SUPPORT, Y189 BETWEEN FRAMES 20-22, UPPER SURFACE FLANGE CORRODED.  REMOVED CORROSION IAW SRM 51-74-00.   FOUND TO BE OUT OF LIMITS IAW SRM 53-11-17.  REMOVED FLOOR SUPPORT IAW SRM 51-42-11 & INSTALLED NEW FLOOR SUPPORT IAW SRM 51-42-11 AND TRM 53-21-01.
